MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE, EXAM, NITRILE, PF, W/ FILM, L

Medline Industries, LP MEDLINE; GLOVE, EXAM, NITRILE, PF, W/ FILM, L
Catalog Number MG2503
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "gloves ripping when putting them on, rips at the top".
 
Additional Manufacturer Narrative
The customer reported gloves ripping when putting them on and ¿rips at the top¿; the complaint stated the issue did not occur during use and no injury occurred.The account was able to provide a sample of two opened boxes, along with 5 already torn gloves, and thirteen gloves were drawn from the box and tested using visual confirmation, dimensional inspection, donning/doffing test, and grip test.All thirteen gloves passed the visual confirmation and grip test with no abnormalities observed; however, one glove failed the dimensional inspection due to measuring below the required palm thickness specified in astm d6319, and twelve gloves tore during the donning and doffing test.With the provided samples, medline was able to confirm the reported issue, and the root cause is attributed to a vendor product issue related to the component manufacturing process as the gloves did not meet product specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE, EXAM, NITRILE, PF, W/ FILM, L
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
diana arizmendi
three lakes drive
northfield, IL 60093--275
MDR Report Key50547249
Report Number1417592-2026-29686
Device Sequence Number13354406
Product Code LZA
UDI-Device Identifier10197344036592
UDI-Public10197344036592
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K171873
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMG2503
Device Lot NumberK0E51067131
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/19/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown